# SDR ASAA12511450

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 5,062 hours, 1,565 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Bleed Air Valve
- Part time: 5,062 hours, 1,565 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT RT DUCT PRESSURE READ 45 PSI, LT DUCT PRESSURE 22-23 PSI AS WE LEVELED AT OUR CRUSE ALT BOTH NEEDLES LEFT AND RIGHT READ 32-35 PSI WERE NORMAL.  GROUND RAN ENGINE FOR 2 MIN AT 80 PERCENT N1 AND UNABLE TO VERIFY DISCREPANCY.  FOUND LINE ON BLEED AIR REGULATOR AND FITTING ON PRECOOLER LOOSE TIGHTEND BOTH REF MM 36-11-00.  VERIFICATION FLIGHT SUCCESSFUL.
